MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNG UNV 5IN1 TIB TRL 71/75X10 175 X 10; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. VNG UNV 5IN1 TIB TRL 71/75X10 175 X 10; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided picture found gouges and the trial has a chip.The device was not returned for further evaluation.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the tibial trial was discovered fractured during surgery.No product fell into the patient.The surgical technique was utilized.There was no patient impact.There was no surgical delay.No further event information available at the time of this report.

Brand Name
VNG UNV 5IN1 TIB TRL 71/75X10 175 X 10
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11612822
Report Number0001825034-2021-00991
Device Sequence Number17030869
Product Code JWH
UDI-Device Identifier00880304443730
UDI-Public(01)00880304443730(11)190614(10)Z19F0578
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-483840
Device Lot NumberZ19F0578
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1